# SDR CA160122005

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,438 hours
- Engine: Pwc PT6C67C
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: GCA45A12A
- Condition: Failed
- Location: Ac Sys
- Part time: 2,462 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) WHILE IN CRUISE, NR 1 WINDSHIELD HEAT SYS FAILED, FLIGHT CREW CYCLED THE IPS, ICE PROTECTION SYSTEM AND THE WINDSHIELD HEAT RESET.   IN ANOTHER 5 MINUTES, THE FLIGHT CREW NOTICED AN ACRID BURNING ODOR. IPS SYS AND HEATERS WERE SWITCHED OFF, THE ODOR IMMEDIATELLY DISAPPEARED.  UPON LANDING, MAINTENANCE PERSONNEL DISPATCHED, DEACTIVATE THE IPS SYSTEM, INCLUDING THE AC GENERATOR, ACFT DISPATCHED AND RETURNED TO BASE.
